Solutions périodiques d'équations de type hyperbolique

Bibliographie

  1. [1]

    Aziz A. K. Periodic solutions of hyperbolic partial differential equations, Proc. Amer. Math. Soc.,17 (1966), pp. 557–566.

    MathSciNet  Article  Google Scholar 

  2. [1]

    Aziz A. K. -Brodsky S. L. Periodic solutions of a class of weakly non linear hyperbolic partial differential equations, Siam J. Math. Anal.,3, no. 2 (1972), pp. 300–313.

    MathSciNet  Article  Google Scholar 

  3. [1]

    Aziz A. K. -Horak M. G. Periodic solutions of hyperbolic partial differential equations in the large, Siam J. Math. Anal.,3, no. 1 (1972), pp. 176–182.

    MathSciNet  Article  Google Scholar 

  4. [1]

    Aziz A. K. -Meyers A. M. Periodic solutions of hyperbolic partial differential equations in a strip, Trans. Amer. Math. Soc.,146 (1969), pp. 167–178.

    MathSciNet  Article  Google Scholar 

  5. [1]

    Periodic solutions of hyperbolic differential equations, International Symposium on Nonlinear Differential Equations and Nonlinear Mechanics (Colorado Spring, 1961), Academic Press, New York (1963), pp. 33–57.

    Google Scholar 

  6. [2]

    Existence in the large of periodic solutions of hyperbolic partial differential equations, Archive Rat. Mech. Anal.,20 (1965), pp. 170–190.

    MathSciNet  Article  Google Scholar 

  7. [3]

    A criterion for the existence in a strip of periodic solutions of hyperbolic partial differential equations, Rend. Circ. Mat. Palermo, (2)14 (1965), pp. 1–24.

    MathSciNet  MATH  Google Scholar 

  8. [4]

    The implicit function theorem in functional analysis, Duke Mathematical Journal,33 (1966), pp. 417–440.

    MathSciNet  Article  Google Scholar 

  9. [5]

    Smoothness properties of periodic solution in the large of nonlinear hyperbolic differential systems, Funkcialaj Ekvacioj,9 (1966), pp. 325–338.

    MathSciNet  MATH  Google Scholar 

  10. [6]

    Césari L. Periodic solutions of nonlinear hyperbolic partial differential equations, C.I.M.E., Bressanone dal 4 al 13 giugno 1972, pp. 22–32, Edizioni Cremonese, Roma (1973).

    Google Scholar 

  11. [7]

    Functional analysis and differential equations, Studies in Applied Mathematics,5 (1969), pp. 143–155. (Ces deux dernières références résument les articles précédents de L. Césari).

    MathSciNet  Google Scholar 

  12. [8]

    Césari L. Asymptotic behavior and stability problems in ordinary differential equations, 3a ed., Springer, Berlin (1971).

    Google Scholar 

  13. [1]

    Solutions périodiques pour certaines équations hyperboliques, An. Sti. Univ. Iasi,14 (1968), pp. 327–357.

    MathSciNet  MATH  Google Scholar 

  14. [2]

    Periodic solutions of the Tricomi problem, Michigan Mathematical Journal,16 (1969), pp. 331–348.

    MathSciNet  Article  Google Scholar 

  15. [1]

    Haimovici A. Periodic solutions of hyperbolic partial differential equations, Annali di Matematica,48 (1974), pp. 297–309.

    MathSciNet  Article  Google Scholar 

  16. [1]

    Periodic solutions of a class of hyperbolic equations containing a small parameter, Arch. Rational Mech. Anal.,23 (1966), pp. 380–398.

    MathSciNet  Article  Google Scholar 

  17. [2]

    Hale J. K. Oscillations in nonlinear systems, Mac Graw-Hill Book Company Inc. (1963).

  18. [1]

    Comptes Rendus,273, série A (1971), p. 712.

    MathSciNet  Google Scholar 

  19. [2]

    Comptes Rendus,276, série A (1973), p. 997.

    MathSciNet  Google Scholar 

  20. [3]

    Comptes Rendus,276, série A (1973), p. 1047.

    MathSciNet  Google Scholar 

  21. [1]

    Glick, I. I. On an analog of the Euler Cauchy polygon method for the partial differential equation \(u_{x_1 ,,..,x_n } = f(x_1 ,...,x_n ,u,...,u_{x_2 ,...,x_n } )\), Contributions to differential equations, vol. II (1963), pp. 1–59.

    Google Scholar 

  22. [1]

    Mawhin J. - Rouche N.:Equations différentielles ordinaires, tome 2, Masson et Cie (1973).

  23. [1]

    Vibrations non linéaires et théorie de la stabilité, Springer, Berlin (1966).

    Google Scholar 

  24. [2]

    Roseau M. Solutions périodiques ou presque périodiques des systèmes différentiels de la mécanique non linéaire, C.I.S.M., Cours and Lectures no. 44, Udine (1970).

Download references

Author information

Affiliations

Authors

Additional information

Entrata in Redazione il 14 ottobre 1976.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Hecquet, G. Solutions périodiques d'équations de type hyperbolique. Annali di Matematica 116, 217–315 (1978). https://doi.org/10.1007/BF02413877

Download citation